Hi, i am a 33 year old woman i have pcos, pkd and hypermobilty. Three years ago i was really poorly with what i thought was flu i was in bed for three weeks. Since then i suffer night sweats, run a temperature, migraines that last for days, i feel tired and exhausted no matter how much i sleep.i get achy legs and pain in my left hip daily, I get lots of infections and end up on antibiotics, i have funny little wart like spots come up on the palm of my hands and face, the are tiny like a pin head.swollen lymph nodes on and off, but a hard lump behind my ear. I have the implant and am on the pill as i suffer with heavy bleeding, they stopped my periods altogether to begin with now i bleed randomly and i never really stop but its very light and brown, Sex is painful and i generally bleed afterwards. oh and i have a kidney stone and hae to take tablets daily to stop heartburn.
Now my doctor has given me blood tests for everything it seems and i have had a PET scan,ultrasounds, xrays and a CT scan and all they have found is that a cyst on my kidney was abnormal but they said this wouldnt cause my symptoms. I am now waiting an appointment with hematology for more tests i guess. But i really just wanna know if anyone else suffers the same and if they have any answers.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.